# SDR HALA2016073100308

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 53,489 hours, 9,798 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Apu Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 33 LEFT SIDE, PASSENGER REPORTED HOT AIR FROM FLOOR VENT.  FOUND CRACKED DUCT FOR APU AIR SUPPLY & BULK CARGO HEAT AT BS 1197.  REMOVED AND REPLACED THE DUCT.  LEAK CHECKED OK.
